# SDR ASAA2013070895510

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,903 hours, 1,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 13571
- Condition: Failed
- Location: Nr2 Engine
- Part time: 5,903 hours, 1,741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DUCT PRESSURE SPLIT WITH LT SIDE STEADY AT 40PSI AND RT SIDE AT 20-21. APPROX 1 HOUR OF CRUISE FLIGHT AND DUCT PRESSURES MET AT 41 PSI.  DURING DESCENT AT IDLE THRUST, LT DUCT PRESSURE STABILIZED AT 18PSI AND RT PRESSURE FLUCTUATED BETWEEN 10 AND 12 PSI.  PASSING 18,000 FT, LT INCREASED TO 23 AND RT FLUCTUATED BETWEEN 14 AND 16 PSI.  ALL ENGINE INDICATIONS WERE NORMAL AND SYMETRICAL DURING THE ENTIRE FLIGHT.  ACFT GROUNDED.  PERFOMED HEALTH CHECK IAW TC NG-36WC-00001.  REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02-400-801.  REPLACED HIGH STAGE REGULATOR ON NR 2 ENGINE IAW AMM 36-11-07-000-801 AND 36-11-07-400-801. REPLACED NR 2 ENGINE HIGH STAGE VALVE IAW AMM 36-11-06-000-801 AND 36-11-06-400-801. REPLACED PRSOV ON NR 2 ENGINE IAW AMM 36-11-04-000-801 AND 36-11-04-400-804.  OPS AND LEAK CHECK GOOD.
